Fluxible 2015 Program

Conference registration is independent from Fluxible Workshops and Fluxible Meetups.

Download a PDF that has all the details you’ll need for parking, transit, and more for Fluxible Conference.

Friday 25 Sep 2015
1:00pm
Lunch
Not provided
Saturday 26 Sep 2015
7:45am
Doors open for registration and networking
Baristas on duty! Breakfast not provided, but we’ll feed you for the rest of the day.
8:00am
Interstitial Performance
Adrian Jones and Kim Regimbal perform on guitar and saxophone
8:45am
Welcome and kickoff
9:00am
Maria_Giudice_new_300
40-minute presentation
Maria Giudice
Maria Giudice of Autodesk calls upon us to embrace the Design Executive Officer as a model of our future leader. Learn techniques for becoming a stronger leader in your own organization today.
9:40am
Interstitial Performance
Ed Ringwald performs on dobro
9:45am
Lou Rosenfeld
40-minute presentation
Lou Rosenfeld
Lou Rosenfeld of Rosenfeld Media guides us on a path to pause, breathe, reflect on where we’ve been, and glimpse where we’re going with our UX careers — and maybe even our lives.
10:25am
Interstitial Performance
Stacey Guse sings
10:30am
Break
Fuel up, caffeinate, mix & mingle.
11:00am
Brent Marshall
15-minute presentation
Brent Marshall
Brent Marshall creates interactive installations that find whimsical ways to connect with people and bring out the magic in technology. Learn how he does it!
11:15am
Interstitial Performance
Arun Pal performs on keyboard and percussion
11:15am
Steve Portigal
55-minute presentation
Steve Portigal
Steve Portigal reviews mishaps in contextual user research from his War Stories project, identifying patterns revealed by the stories and suggesting lessons that we can take away.
12:15pm
Interstitial Performance
Paul Chapman performs on guitar
12:15pm
Lunch
Provided
1:45pm
Jim Kalbach
90-minute presentation
Jim Kalbach
Jim Kalbach shows how the use of systematic, visual representations such as journey maps expose previously unseen opportunities for improvement and for growth.
1:45pm
Christina_Wodtke_700
90-minute presentation
Christina Wodtke
Christina Wodtke explores the variety of roles story can play in the design process such as building empathy for users, sequencing product roadmaps, and pitching a vision to stakeholders.
3:45pm
Christian_Rohrer_300
90-minute presentation
Christian Rohrer
Christian Rohrer of Intel Security explores how strategy and leadership are critical topics for UX professionals who wish to improve their team’s influence and impact on the business.
3:45pm
Janice de Jong
90-minute presentation
Janice de Jong
Janice de Jong, Julia Thompson, and Susan Simon Daniels of Blackberry show how to create a plan for weaving research into your product’s destiny and spinning out a meaningful user experience.
5:30pm
Join us for food, drinks, fun, and a chance to let your hair down.
Sunday 27 Sep 2015
8:00am
Doors open for networking
Baristas on duty to help you recover from last night.
8:45am
Interstitial Performance
Frog & Henry perform on tuba, fiddle, guitar, and drums
8:45am
Welcome and kickoff
9:00am
Abby Covert
40-minute presentation
Abby Covert
Abby Covert, author of How to Make Sense of Any Mess, talks about time and how — perhaps more than any other force — it determines if we will succeed or if we will fail.
9:40am
Interstitial Performance
Emily Kistemaker performs on violin
9:45am
Guy Colborne
40-minute presentation
Guy Colborne
Guy Colborne of Elemental Cars shares his experience in using design thinking, tools, and methodologies to create the spectacular RP-1.
10:25am
Interstitial Performance
Kasia Czarski-Jachimowicz performs on flute
10:30am
Break
Fuel up, caffeinate, mix & mingle.
11:00am
Kim Goodwin
40-minute presentation
Kim Goodwin
Kim Goodwin of PatientsLikeMe shares lessons learned through helping organizations large and small to build their design capabilities and influence their cultures.
11:40am
Interstitial Performance
Joe Sorbara performs on percussion
11:45am
Ed Küpfer
15-minute presentation
Ed Küpfer
Ed Küpfer of the Houston Rockets shares insights and examples from his work with the NBA basketball team.
12:00pm
Jennifer Pretti
15-minute presentation
Jennifer Pretti
Jennifer Pretti of Christie shares the challenges, tradeoffs, and triumphs that her UX team encountered while designing for consistency across three user interfaces.
12:15pm
Interstitial Performance
David Jensenius performs on laptop electronics
12:15pm
Lunch
Provided
1:15pm
Stephen_Anderson_100
40-minute presentation
Stephen Anderson
Stephen Anderson explores what craftsmanship looks like for digital experiences, with numerous examples of products from companies that aren’t just getting it done — but getting it done right.
2:00pm
Jeff Gothelf
40-minute presentation
Jeff Gothelf
Jeff Gothelf of Neo takes us on a tour of… well, of almost everything he’s learned after five years of practising Lean UX in the wild. The title sums this one up nicely!
2:10pm
Interstitial Performance
Nicholas Russell performs on guitar
2:55pm
Interstitial Performance
Sammy Duke performs on guitar, drums, and pedals
3:00pm
Closing remarks
3:15pm
It's a wrap!
3:15pm
Interstitial Performance
Jamie Blacklock, Rob Dickie, & Ian Colquhoun perform on bagpipes